Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am passing big clots in my period and i am on birth control

I have been on my period for 11 days now, and its really heavy, and Im passing big clots and my doctor put me on birth control , but I kept missing days, and I just stopped taking them altogether, I am irregular though, and I havent had a period since feb, and I was on a pill for 10 days recently to start my period. I stopped taking them, because I missed the days, could something be wrong??
Asked On : Thu, 2 Dec 2010
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., since the bleeding is prolonged, this can be menorrhagia.. there are many
causes may be due to intamural fibroid or thyroid or any other.. hence better get an
USG of pelvis to rule out such causes. and also thyroid profile, to rule out the thyroid disorder,...
Hope I have answered your question..

Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor